# SDR USAA040501

- Difficulty date: August 18, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 53,332 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 2 INCHES, BETWEEN 747 AND 767 STRINGER 19R.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 229.  (M)
